# SDR UALA2011032101309

- Difficulty date: March 18, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 52,718 hours, 14,708 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT RECIRC FAN VERY NOISY MUST TURN OFF TO HAVE NORMAL COCKPIT COMMUNICATION.   ACCOMPLISHED STEP 6 OF MM, TEST FAILED.  RECORDED 4660 FPM AND 400 CFM.  UPPER LIMIT OF TEST IS 3430 FPM & 375 CFM, SUGGESTING A RESTRICTION IN CABIN DISTRIBUTION CAUSING EXCESS FLOW TO FLIGHT DECK.  A WALK THROUGH CABIN WITH BOTH PACKS & RECIRC FANS ON 108854 SHOWS POSSIBLE RESTRICTION IN O-H DUCT AT MONITOR ROW 10 & ROW 15.  ASSERTIVE FLOW BETWEEN TWO & NOTICEABLY LESS FWD OF 10 & AFT OF 15.  CLEANED OVERHEAD VENTS.  AIR FLOWS BETTER BUT NOT AS GOOD AS IT SHOULD.  CLEANED OVERHEAD DISTRIBUTION DUCT PER MT.  CHANGED FLIGHT DECK FILTER DECIBEL WITHIN LIMITS, FLOW READING WITHIN LIMITS.  FLIGHT DECK QUIET.
